# SDR HEEA966610

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST FLIGHT OF THE DAY, UNIT WENT INOPERATIVE. REPLACED WITH SERVICEABLE PART.
